MathSciNet Relay Station
MathSciNet bibliographic data
MR563843 (82b:45010) 45E99 (45M99)
Pedas, A. On the smoothness of the solution of an integral equation with a weakly singular kernel. (Russian) Tartu Riikl. Ül. Toimetised No. 492 (1979), 56–68.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement